# SDR DHL2006765001

- Difficulty date: April 12, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Part serial: R00242
- Condition: Warning Light
- Location: Rt Mlg
- Part time: 1,753 hours, 944 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MAIN (RED) GEAR LIGHT ILLUMINATED IN FLIGHT.  EXTINGUISHED AFTER GEAR EXTENSION.  COULD NOT DUPLICATE.  REPLACED RT GEAR RED KORRY LIGHT ASSY.  REPLACED LANDING GEAR ACCY UNIT IAW MM 32-09-21.  JACKED A/C AND SWUNG GEAR.  OPS NORMAL AT THIS TIME.
